# SDR USAA991422

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377.7
- Part time: 23,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 6 INCH AREA OF CORROSION AT STA 377.4, LB7 24 SEAT TRACK, CORROSION LEVEL 1.  REMOVED DEAMAGED SEAT TRACK AND REPLACED PER SRM 51-10-00.  (X)
